# SDR UALA2011022100889

- Difficulty date: February 21, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 36,554 hours, 9,248 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1010041
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5H-J SEAT BELT SIGN DOES NOT TURN OFF.  LENS ASSY MISSING PARTITION BETWEEN NS & FSB LAMPS.  REMOVED LAMPS.  NS-FSB SIGNS AT OTHER LOCATIONS VISIBLE FROM 5HJ.
